Complexity reduction of rate-equations models for two-choice decision-making
Mostra el registre complet Registre parcial de l'ítem
- dc.contributor.author Carrillo, Joséca
- dc.contributor.author Cordier, Stéphaneca
- dc.contributor.author Deco, Gustavoca
- dc.contributor.author Mancini, Simonaca
- dc.date.accessioned 2016-02-17T19:34:37Z
- dc.date.available 2016-02-17T19:34:37Z
- dc.date.issued 2013
- dc.description.abstract We are concerned with the complexity reduction of a stochastic system of differential equations governing the dynamics of/na neuronal circuit describing a decision-making task. This reduction is based on the slow-fast behavior of the problem and/nholds on the whole phase space and not only locally around the spontaneous state. Macroscopic quantities, such as/nperformance and reaction times, computed applying this reduction are in agreement with previous works in which the/ncomplexity reduction is locally performed at the spontaneous point by means of a Taylor expansion.ca
- dc.description.sponsorship J.A. Carrillo acknowledges support from the Royal Society by a Wolfson Research Merit Award and by the Engineering and Physical Sciences Research Council grant with references EP/K008404/1. J.A. Carrillo was partially supported by the project MTM2011-27739-C04-02 DGI (Spain) and 2009-SGR-345 from AGAUR-Generalitat de Catalunya. S. Cordier and S. Mancini acknowledge support by the ANR project MANDy, Mathematical Analysis of Neuronal Dynamics, ANR-09-BLAN-0008-01. The funders had no role in study design, data collection and analysis, decision to publish, or preparation of the manuscript.
- dc.format.mimetype application/pdfca
- dc.identifier.citation Carrillo JA, Cordier S, Deco G, Mancini S. Complexity reduction of rate-equations models for two-choice decision-making. PLoS ONE. 2013;8(12):1-10. DOI: 10.1371/journal.pone.0080820
- dc.identifier.doi http://dx.doi.org/10.1371/journal.pone.0080820
- dc.identifier.issn 1932-6203
- dc.identifier.uri http://hdl.handle.net/10230/25868
- dc.language.iso engca
- dc.publisher Public Library of Scienceca
- dc.relation.ispartof PLoS ONE. 2013;8(12):1-10
- dc.relation.projectID info:eu-repo/grantAgreement/ES/3PN/MTM2011-27739-C04-02
- dc.rights © 2013 Carrillo et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits/nunrestricted use, distribution, and reproduction in any medium, provided the original author and source are creditedca
- dc.rights.accessRights info:eu-repo/semantics/openAccessca
- dc.rights.uri http://creativecommons.org/licenses/by/3.0/
- dc.title Complexity reduction of rate-equations models for two-choice decision-makingca
- dc.type info:eu-repo/semantics/articleca
- dc.type.version info:eu-repo/semantics/publishedVersionca